# SDR REXA2013050800788

- Difficulty date: May 8, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 14,410 hours, 9,256 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26L CORRODED BETWEEN FS 349-333.  STR 26L OUT OF LIMITS.  REMOVED AND REPLACED WITH NEW STR IAW CRJ 900 SRM 51-42-06.
